# SDR CLCA08042009.01

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 60,513 hours, 8,517 cycles
- Engine: Ge CF680C2*
- Engine time: 54,125 hours, 7,478 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON LANDING (MIA) ENGINE NR 2 FIRE LEVEL 3 WARNING ON SHORT FINAL.  FOLLOWED CAC EMERGENCY PROCEDURES AS DEFINED IN MD-11 AIRCRAFT OPERATING MANUAL (EP 10.17), ENGINE SHUT DOWN.  LANDING WITHOUT INCIDENT.
